# SDR FDEA200902100502

- Difficulty date: February 10, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N369FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46607
- Aircraft time: 74,615 hours, 30,635 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Relief Valve
- Part number: 10350610
- Part serial: 91330
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 310 RECEIVED LEVEL 3 "CABIN ALTITUDE" ALERT WITH NO OTHER NOISE OR INDICATIONS.  ENG A/I WAS ON.  FOLLOWED QRH AND COULD NOT (WITH 3 PACKS) MAINTAIN INDICATED CABIN ALTITUDE TO BELOW 10,000 FT.  CABIN  ALTITUDE INDICATED CLIMB WITH DDP AT APPROX 9.1.  COULD NOT CONTROL CABIN ALT IN AUTO OR MANUAL.  REMOVED AND REPLACED AFT UPPER POS PRESS RELIEF VALVE.  VALVE OPS CK OK.  REF MM 21-34-01-4.  ALSO, REMOVED AND REPLACED CPAM.  OPS CK STILL REQ REF MM  21-31-08-4.
